# SDR LR7A07076

- Difficulty date: September 5, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 34,857 hours, 17,733 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 35184033
- Condition: Cracked
- Location: Fs990, Wl280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HC5313, FOUND AFT FUSELAGE INTERIOR UPPER BHD TO RT SIDE BHD GUSSET PLATE CRACKED AT FS 990 WL280.  GUSSET PLATE FABRICATED USING 7075T6 BY 0.160" AND REPLACED IAW SMP583 CHAPTER 51-60 AND 51-70.
